# SDR GTIA2019090234593

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 11,075 hours, 4,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE FOUND DAMAGED. R&R FWD MEGA PHONE IAW AIRCRAFT DRAWING EMER EQUIP LAYOUT. OPS CHECK GOOD AT THIS TIME.
